MathSciNet Relay Station
MathSciNet bibliographic data
MR1270399 03E35 (54A35 54D20)
Keremedis, Kyriakos Partition reals and the consistency of $\germ t<{\rm add}({\bf R})$. Math. Logic Quart. 39 (1993), no. 4, 545–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement